MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND MODULAR HUM STEM D10 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY FRANCE SAS - 3003895575 DXTEND MODULAR HUM STEM D10 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Model Number 130710000
Medical Device Problem Codes Difficult to Insert (1316); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 10/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that stem and epiphysis do not mate together properly.Implants defective need to be returned to depuy.Right shoulder.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary: examination of the returned device confirmed the reported event.The investigation did not establish that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DXTEND MODULAR HUM STEM D10 HA
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9369151
Report Number1818910-2019-117790
Device Sequence Number19389177
Product Code KWS
UDI-Device Identifier10603295027126
UDI-Public10603295027126
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K021478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130710000
Device Catalogue Number130710000
Device Lot Number5337901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2019
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age88 YR